Search Results

There are 163891 results for: content related to: Solving the Bipartite Subgraph Problem Using Genetic Algorithm with Conditional Genetic Operators

  1. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  2. Largest bipartite subgraphs in triangle-free graphs with maximum degree three

    Journal of Graph Theory

    Volume 10, Issue 4, Winter 1986, Pages: 477–504, J. A. Bondy and S. C. Locke

    Version of Record online : 4 OCT 2006, DOI: 10.1002/jgt.3190100407

  3. Long paths and cycles in random subgraphs of graphs with large minimum degree

    Random Structures & Algorithms

    Volume 46, Issue 2, March 2015, Pages: 320–345, Michael Krivelevich, Choongbum Lee and Benny Sudakov

    Version of Record online : 27 JUN 2013, DOI: 10.1002/rsa.20508

  4. Group connectivity of complementary graphs

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 464–470, Xinmin Hou, Hong-Jian Lai, Ping Li and Cun-Quan Zhang

    Version of Record online : 9 FEB 2011, DOI: 10.1002/jgt.20595

  5. A branch-and-price approach to k-clustering minimum biclique completion problem

    International Transactions in Operational Research

    Volume 20, Issue 1, January 2013, Pages: 101–117, Stefano Gualandi, Francesco Maffioli and Claudio Magni

    Version of Record online : 26 JUN 2012, DOI: 10.1111/j.1475-3995.2012.00860.x

  6. Summarizing and understanding large graphs

    Statistical Analysis and Data Mining: The ASA Data Science Journal

    Volume 8, Issue 3, June 2015, Pages: 183–202, Danai Koutra, U Kang, Jilles Vreeken and Christos Faloutsos

    Version of Record online : 18 MAY 2015, DOI: 10.1002/sam.11267

  7. Regular pairs in sparse random graphs I

    Random Structures & Algorithms

    Volume 22, Issue 4, July 2003, Pages: 359–434, Y. Kohayakawa and V. Rödl

    Version of Record online : 10 MAR 2003, DOI: 10.1002/rsa.10081

  8. A characterization of Hamiltonian prisms

    Journal of Graph Theory

    Volume 17, Issue 2, June 1993, Pages: 161–171, P. Paulraja

    Version of Record online : 5 OCT 2006, DOI: 10.1002/jgt.3190170205

  9. A hypergraph blow-up lemma

    Random Structures & Algorithms

    Volume 39, Issue 3, October 2011, Pages: 275–376, Peter Keevash

    Version of Record online : 10 MAY 2011, DOI: 10.1002/rsa.20362

  10. Minimum degree thresholds for bipartite graph tiling

    Journal of Graph Theory

    Volume 70, Issue 1, May 2012, Pages: 92–120, Albert Bush and Yi Zhao

    Version of Record online : 14 APR 2011, DOI: 10.1002/jgt.20605

  11. The tripartite Ramsey number for trees

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 264–300, Julia Böttcher, Jan Hladký and Diana Piguet

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20582

  12. Bipartite induced subgraphs and well-quasi-ordering

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 235–249, Nicholas Korpelainen and Vadim V. Lozin

    Version of Record online : 9 FEB 2011, DOI: 10.1002/jgt.20528

  13. On Interval Edge Colorings of Biregular Bipartite Graphs With Small Vertex Degrees

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 83–97, Carl Johan Casselgren and Bjarne Toft

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21841

  14. On maximum bipartite subgraphs

    Journal of Graph Theory

    Volume 6, Issue 2, Summer 1982, Pages: 105–113, Günther Malle

    Version of Record online : 3 OCT 2006, DOI: 10.1002/jgt.3190060204

  15. On the number of maximal bipartite subgraphs of a graph

    Journal of Graph Theory

    Volume 48, Issue 2, February 2005, Pages: 127–132, Jesper Makholm Byskov, Bolette Ammitzbøll Madsen and Bjarke Skjernaa

    Version of Record online : 3 DEC 2004, DOI: 10.1002/jgt.20041

  16. Edge-disjoint Hamilton cycles in random graphs

    Random Structures & Algorithms

    Volume 46, Issue 3, May 2015, Pages: 397–445, Fiachra Knox, Daniela Kühn and Deryk Osthus

    Version of Record online : 2 JUL 2013, DOI: 10.1002/rsa.20510

  17. Maximum k-colorable subgraphs

    Journal of Graph Theory

    Volume 6, Issue 2, Summer 1982, Pages: 123–132, S. C. Locke

    Version of Record online : 3 OCT 2006, DOI: 10.1002/jgt.3190060206

  18. Mining maximal quasi-bicliques: Novel algorithm and applications in the stock market and protein networks

    Statistical Analysis and Data Mining: The ASA Data Science Journal

    Volume 2, Issue 4, November 2009, Pages: 255–273, Kelvin Sim, Jinyan Li, Vivekanand Gopalkrishnan and Guimei Liu

    Version of Record online : 15 OCT 2009, DOI: 10.1002/sam.10051

  19. Boundary Properties of Factorial Classes of Graphs

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 207–218, Vadim V. Lozin and Victor Zamaraev

    Version of Record online : 14 APR 2014, DOI: 10.1002/jgt.21799

  20. On set intersection representations of graphs

    Journal of Graph Theory

    Volume 61, Issue 1, May 2009, Pages: 55–75, Stasys Jukna

    Version of Record online : 18 MAR 2009, DOI: 10.1002/jgt.20367